Clarityn
Allergy Tablets Loratadine for Hayfever Relief 30 Tablets
10mg
30

Where To Buy

£3.30 £5.49
£5.49
£6.90 £7.99
£10.00
£10.50
£10.89
2ND HALF PRICE
£11.00
The prices shown above are available online and may not reflect in store.

Today's Price

Lowest
£3.30
Usually
£10.89
£3.30

Good to know

  • Clarityn Allergy Tablets provide up to 24-hour relief from hayfever and other allergy symptoms caused by airborne allergens.
  • Symptoms include runny nose, sneezing, itchy or watery eyes and an itchy throat or nose.
  • Clarityn may also be used to help relieve symptoms of urticaria (itching and redness).
  • Active ingredient is loratadine, a non-drowsy antihistamine.
  • Suitable for adults and children over 6 years (>30kg).
  • Can be used to relieve allergic symptoms due to hayfever and other airborne allergies, such as house dust mite and pet allergies.
  • Can also be taken for allergic skin conditions such as rash, itching and urticaria (hives).
  • Age restriction is 16 years old.
  • Each tablet contains loratadine 10 mg.

Reviews

4.7
954 reviews from 7 shops
5
4
3
2
1
"These were much more expensive! They squashed all hayfever symptoms for the entire day"
"Very effective at battling allergy symptoms at a justifiable price"
"They are nice small tablets as I struggle to take tablets this is a great thing"
"These tablets work ok but don't last long but that might just be me as I have found it really hard to find something to ease my hayfever symptoms"

Review this product

Share your thoughts with other customers